| Model Number |
SUTR ANCH SWVLK TENOD BIOCOM 6.25X19.1MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a biceps tenodesis surgery the eyelet broke and therefore did not hold the suture.The broken pieces were retrieved out of the patient.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
The complaint allegation was confirmed.One unpackaged ar-1662bc-1 was returned for investigation.The returned device was visually inspected and noted that the tenodesis driver shaft was bent and the eyelet was broken off.No functional test was performed for this device with a bent driver shaft.The most likely cause(s) of this type of event include applying excessive forces when the implant is seated and /or not advancing.